# SDR SWAA2021090203917

- Difficulty date: August 4, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Chafed
- Location: Bs 262 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P18 PANEL ATTACH CLIP IS CHAFED AT STRINGER 6 LEFT; B.S. 262. ; / [01] REMOVED CLIP LOCATED AT BS. 262 STR6L IAW 51-40-02 AND SRM 51-20-02 ITEM 9.C MUST BE REPAIRED BY REPLACEMENT NO ENTRIES EN SRM .; [02] FABRICATED CLIP FROM MATERIAL 6013T4. BARE 0.050' LOT.1332319-1 IAW DWG# 141A9502 . AND SRM 51-30-01 OK TO HEAT TREAT; [03] VERIFIED FABRICATION OF CLIP PER SRM 51-30-01 AND DWG 141A9502; OK TO HEAT TREAT; [04] RECEIVED CLIP FROM OSS IN THE FORM OF 6013T60.050' LOT.1332319-1 WITH PO.# 833192-SWA; LOCATED AND DRILLED NEW CLIP IAW SRM 51-40-05-0G-0 OK TO TREAT AND PRIME; [05] VERIFIED RECEIVED CLIP FROM OSS IN THE FORM OF 6013T60.050' LOT.1332319-1 WITH PO.# 833192-SWA; LOCATED AND DRILLED NEW CLIP IAW SRM 51-40-05-0G-0 OK TO TREAT AND PRIME; [06] APPLIED CHEMICAL CONVERSION COATING AND PRIMED THE CLIP IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02; [07] LOCATED AND DRILLED NEW CLIP SUPPORT AT BS 262 STR 6L PER SRM 51-40-05 AND DWG#141A0720. OK TO INSTALL [10] INSTALLED CLIP SUPPORT AT STR 6L BS 262 PER SRM 51-40-02 AND DWG#141A0720 SHEET 11; [11] VERIFIED INSTALLED CLIP SUPPORT AT STR 6L BS 262 PER SRM 51-40-02 AND DWG#141A0720 SHEET 11; [12] REPAIRED BY REPLACEMENT CLIP SUPPORT PER SRM 51-10-02 PARAGRAPH 9.C.
